MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE STEMLESS HUMERAL COMP LASER CAGE, SIZE 3; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO

EXACTECH, INC. EQUINOXE STEMLESS HUMERAL COMP LASER CAGE, SIZE 3; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Catalog Number 300-60-03
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 310-61-53 - stemless humeral head 53mm x 20mm x beta; 314-13-35 - cage glenoid xl, post aug, right.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 3 year(s), 8 month(s) and 14 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Patient developed shoulder pain about 3 months ago with increasing pain, changing rom, and night pain.Radiolucency over glenoid peg and peri-hardware; osteolysis over stemless humeral component.The patient was administered esr/crp to rule out infection with plan for revision to reverse (type unspecified) pending labs.The outcome of this event is considered continuing and the case report form indicates that this event is possibly related to the device and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 3 year(s), 8 month(s) and 14 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Patient developed shoulder pain about 3 months ago with increasing pain, changing rom, and night pain.Radiolucency over glenoid peg and peri-hardware; osteolysis over stemless humeral component.The patient was administered esr/crp to rule out infection with plan for revision to reverse (type unspecified) pending labs.In a recent update, the patient underwent a standard total with stemless revision, with the reported removal of the glenoid, stemless humeral head, and stemless humeral cage components.The outcome of this event is now considered resolved and the case report form indicates that this event is possibly related to the device and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this device is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
EQUINOXE STEMLESS HUMERAL COMP LASER CAGE, SIZE 3
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20895061
Report Number1038671-2024-04743
Device Sequence Number8709873
Product Code PKC
UDI-Device Identifier10885862559296
UDI-Public10885862559296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-60-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer03/03/2025
04/29/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date03/05/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale
Patient Weight128 KG
Patient EthnicityNon Hispanic
Patient RaceWhite